# SDR SWAA2019052933138

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 30,523 hours, 18,390 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR OUT OF ADJUST.  ADJUSTED GIRT BAR PER MM.
